# SDR SWAA2022092744736

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Perforated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON WEB LOCATED BS1016 TO AFT PRESSURE BULKHEAD AND BL0 TO RBL38 AT AFT GALLEY AREA 2022-441366 / [01] REPLACED WEB LOCATED BS1016 TO AFT PRESSURE BULKHEAD AND BL0 TO RBL38 AT AFT GALLEY AREA I.A.W. B737-700 DWG# 147A5730 SHETT:23 REV: C AND SRM 51-40-02 AND 51-10-02;[02] CORRECTED STEP 1 REPLACED WEB LOCATED BS1016 TO AFT PRESSURE BULKHEAD AND BL0 TO RBL38 AT AFT GALLEY AREA I.A.W. B737-700 DWG# 147A5730 SHETT:23 REV: C AND SRM 51-40-02 AND 51-10-02 SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 REPLACED WEB LOCATED BS1016 TO AFT PRESSURE BULKHEAD AND BL0 TO RBL38 AT AFT GALLEY AREA I.A.W. B737-700 DWG# 147A5730 SHETT:23 REV: C ; AND SRM 51-40-02 AND 51-10-02 ; RII .SEE INDIVIDUAL SIGN OFF BELOW .
